It's been a little over a week since i started taking pyruvate The glands in my throat started to get more sore and today they started getting worse. After I ate dinner this evening, I started to suddenly become sick. My throat hurts to swallow and I have a fever blister. My stomach aches very badly, like it did the second day I took pyruvate (only then it didn't last as long and wasn't as intense). I was so sick to my stomach this evening that I finally made myself vomit because I new I would anyway, and then I couldn't stop for a few minutes. This is the first time I have thrown up since starting CAP.. My eyes hurt to see light, I have a bad headache, I'm chilling, and I am aching miserably around my neck, upper back, arms, chest, etc. Earlier my knee joints hurt. Mostly I feel like I have the flu, and could tolerate it except for the terrible stomach ache, which I am not familiar with and don't know how to treat for it.
I took two Emergen C packets, 4 charcoal tablets and pepto bismol- no relief. If I don't lie down flat I start to feel I will vomit again, and I guess I'm going to .......just made it in time to the toilet after I ran to take 5 more charcoal tabs hoping to feel better....but then more vomiting and a little dry heaving, and there went the charcoal tabs into the toilet. Bad timing. After heaving, I can sit up now, so I will continue. Right before, 3/4 of both of my hands started tingling extremely and I felt very anxious. I had that terrible feeling like I was starting to burn up and catch on fire and go all tingly and light headed. I also had a very panicky feeling that I might attribute to some acute anxiety, except for that a little while after I cleared my stomach, and then later my bowels (thanks emergenC) the anxiety just went away, so I know it was anxiety brought on by the "toxins" or porphyria or whatever, and not due to me panicking about feeling bad. If I was panicking about feeling bad, I'd still be doing it. Now I just still hurt terribly, even under my arms, and my stomach still hurts a lot as well as my chest, but the bad nausea is gone for now, but not completely.
I'm visiting my sister, who I'm trying to get started on CAP. Went to her rheumatoid doc with her today, who isn't much interested in CAP, but not against it either. He feels her primary doc or the infectious disease doc that she is scheduled to go to are more appropriate for treating her. I think the rheumatoid doc is comfortable in his box, and doesn't have the interest to step out of it, as I think learning about CAP would help him help his patients and it seems surprising to me that someone in his specialty is not curious. I guess I gave my sister an idea of what the reactions are like, anyway. Fortunately, I think she sees it more as confirmation that CAP works, and does not seem afraid of the reactions, as she says that she can handle flu symptoms. I'm afraid her main problems will be cost of supps and consistent compliance to protocol. I think she feels bad enough that she is not really thinking straight or feeling like dealing with very much which makes it harder for someone to get it together and follow through. We printed out some info from this site for doctors and ordered a few supps, but she says she can't concentrate on anything and feels too bad to even read anything for more than 10 minutes at a time, so I imagine that she won't be doing a lot of research on CAP on her own. She is taking NAC and trying to find a doc and ordering supps, though, so there is hope.
Ok, so I think pyruvate is more effective than I thought. After quite a long time of being on bacteriostats, with some continuing slow reactions, the pyruvate has taken me to the next phase. I thought it wouldn't happen until Flagyl. I honestly wasn't sure if the pyruvate would do much. Unless i've caught a terrible flu bug or food poisoning, it IS doing a LOT. And neither I nor my sister think it is the flu or food poisoning. Now I have a small glimpse of what you some of you are talking about. I'm going to take it easy tonight. Not taking the pyruvate, because I have to drive from Ohio to Tennessee soon, and if this gets worse, it won't happen. I will take my doxy and Biaxin and supps.
It seems that the pyruvate surprised me and may be doing more than I'd imagined and may help take down some of my CPn load before starting Flagyl or tini. It continues to confirm that i may have a heavy CPn load and that I'm going to have "fun" with this phase of the CAP.
I was wondering if flagyl might not bother me because I don't usually get nauseated easily. I guess tonight blows my theory and wishful thinking, as I imagine that if pyruvate can do this, flagyl will.
Thank you all who warned me to take pyruvate BEFORE starting flagyl, and to not take them together. You probably saved me from excessive unnecessary misery.
I still can't guarantee it is pyruvate causing all this, but I can't imagine what else it would be. I just can't figure out why my stomach hurts, as this is something new, starting with the second dose of pyruvate, then stopping and coming back hard about 9 or 10 days later (today).
If anyone else has had any similar reactions to pyruvate, I'd be interested in reading your experiences. I have been reading along but brain fog has made me forget alot, and I really don't remember many people mentioning it, at least not nearly as much as flagyl.
If anyone has advice on what to do for badly cramping stomach, please reply. I searched stomach cramps, but didn't find what I was looking for.
Need to go take my abx now. Have been delaying until I had some of the worst of this under control. Don't want to let any more of the bugs to come out of hiding tonight. No more pyruvate tonight, or until I get back home perhaps.